ICU MEDICAL, INC. JELCO; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Back to Search Results |
| Model Number |
3260 |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/30/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Attempted peripheral iv catheter placement with #22gauge icu medical catheter, iv unsuccessful, safety mechanism did not activate leaving needle exposed.No injury to patient or staff.